# SDR A6WA200640424

- Difficulty date: December 26, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fire Bottle
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO BOTTLE LOW LIGHT ILLUMINATED, LEFT FIRE BOTTLE BLOWN.  RT FIRE BOTTLE BLOWN.  REMOVED AND REPLACED LEFT CARGO FIRE BOTTLE PER CRJ AMM 26-25-01, OPS CHECK GOOD.  REMOVED AND REPLACED RIGHT FIRE BOTTLE PER AMM 26-25-01, OPS CHECK GOOD, P/N 34600037-1, AND 36500018-3, S/N 22599F1 AND 48048D1.
